On the subspaces of Fréchet Montel spaces and of the strong duals of Fréchet Montel spaces.
Collectanea mathematica, Tome 22 (1971) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1971_1971_1_a10,
author = {Roelke, W.},
title = {On the subspaces of {Fr\'echet} {Montel} spaces and of the strong duals of {Fr\'echet} {Montel} spaces.},
journal = {Collectanea mathematica},
pages = {225-227},
year = {1971},
volume = {22},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1971_1971_1_a10/}
}
Roelke, W. On the subspaces of Fréchet Montel spaces and of the strong duals of Fréchet Montel spaces.. Collectanea mathematica, Tome 22 (1971) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1971_1971_1_a10/